On the splitting number at regular cardinals

Omer Ben-Neria, Moti Gitik

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Let k, λ be regular uncountable cardinals such that λ > k+ is not a successor of a singular cardinal of low cofinality. We construct a generic extension with s (k) = λ starting from a ground model in which o(k) = λ and prove that assuming −0, s(k) = λ implies that o(k) ≥ λ in the core model.

Original languageAmerican English
Pages (from-to)1348-1360
Number of pages13
JournalJournal of Symbolic Logic
Issue number4
StatePublished - 22 Dec 2015
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2015, Association for Symbolic Logic.


  • Cardinal invariants
  • Forcing
  • Inner models
  • Large cardinals
  • Mitchell order
  • Splitting number


Dive into the research topics of 'On the splitting number at regular cardinals'. Together they form a unique fingerprint.

Cite this